MathSciNet Relay Station
MathSciNet bibliographic data
MR439985 (55 #12866) 22E25 (22E45)
Pukanszky, L. Unitary representations of solvable Lie groups. Ann. Sci. École Norm. Sup. (4) 4 (1971), 457–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement